Quotation Wang, Liqun, Pötzelberger, Klaus. 2007. Crossing probabilities for diffusions with piecewise continuous boundaries. Methodology and Computing in Applied Probability 9 (1): 21-40.


RIS


BibTeX

Abstract

We propose an approach to compute the boundary crossing probabilities for a class of diffusion processes which can be expressed as piecewise monotone (not necessarily one-to-one) functionals of a standard Brownian motion. This class includes many interesting processes in real applications, e.g., Ornstein-Uhlenbeck, growth processes and geometric Brownian motion with time dependent drift. This method applies to both one-sided and two-sided general nonlinear boundaries, which may be discontinuous. Using this approach explicit formulas for boundary crossing probabilities for certain nonlinear boundaries are obtained, which are useful in evaluation and comparison of various computational algorithms. Moreover, numerical computation can be easily done by Monte Carlo integration and the approximation errors for general boundaries are automatically calculated. Some numerical examples are presented.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Methodology and Computing in Applied Probability
Citation Index SCI
Language English
Title Crossing probabilities for diffusions with piecewise continuous boundaries
Volume 9
Number 1
Year 2007
Page from 21
Page to 40
URL http://www.ingentaconnect.com/content/klu/mcap/2007/00000009/00000001/00009002

Associations

People
Pötzelberger, Klaus (Details)
External
Wang, Liqun
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search